# SDR CALA2025100309592

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO BS 540 STR 27R HAS EXFOLATION CORROSION .  PERFORMED A SPLICE REPAIR TO THE STRINGER 27R BETWEEN STA 500I AND STA 540 IAW ESR-WI 22-12841 REV IR AND EC/RA 5330-07625
